# SDR SWAA2021071517951

- Difficulty date: August 28, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 46,161 hours, 24,728 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT CORRODED. / E63743-BRANTLEY; RUSSELL - 09/10/2020 09:09 COMPLETE: REMOVED AND REPLACED RUDDER BALANCE WEIGHT PER REF CMM55-40-09/SRM51-60-07
